American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Ioan I. Vrabie. Compactness of the solution operator for a linear evolution equation with distributed measures. Trans. Amer. Math. Soc. 354 (2002) 3181-3205. MR 1897396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. V. Panchapagesan. Characterizations of weakly compact operators on $C_o(T)$. Trans. Amer. Math. Soc. 350 (1998) 4849-4867. MR 1615942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yeneng Sun. Integration of Correspondences on Loeb Spaces. Trans. Amer. Math. Soc. 349 (1997) 129-153. MR 1401529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ron C. Blei. Projectively bounded Fréchet measures. Trans. Amer. Math. Soc. 348 (1996) 4409-4432. MR 1355069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shang Quan Bu and Walter Schachermayer. Approximation of Jensen measures by image measures under holomorphic functions and applications . Trans. Amer. Math. Soc. 331 (1992) 585-608. MR 1035999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gunnar F. Stefánsson. Pettis integrability . Trans. Amer. Math. Soc. 330 (1992) 401-418. MR 1070352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Walter Schachermayer. The Radon-Nikod\'ym property and the Kre\u\i n-Milman property are equivalent for strongly regular sets . Trans. Amer. Math. Soc. 303 (1987) 673-687. MR 902791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Parfeny P. Saworotnow. Errata to: ``Linear spaces with an $H\sp{\ast} $-algebra-valued inner product'' [Trans. Amer. Math. Soc. {\bf 262} (1980), no. 2, 543--549;\ MR 81m:46080] . Trans. Amer. Math. Soc. 270 (1982) 349. MR 642347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert F. Geitz. Geometry and the Pettis integral . Trans. Amer. Math. Soc. 269 (1982) 535-548. MR 637707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Charles Stegall. The Radon-Nikod\'ym property in conjugate Banach spaces. II . Trans. Amer. Math. Soc. 264 (1981) 507-519. MR 603779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Parfeny P. Saworotnow. Linear spaces with an $H\sp{\ast} $-algebra-valued inner product . Trans. Amer. Math. Soc. 262 (1980) 543-549. MR 586734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Stegall. The Radon-Nikodym property in conjugate Banach spaces . Trans. Amer. Math. Soc. 206 (1975) 213-223. MR 0374381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Diestel and B. Faires. On vector measures . Trans. Amer. Math. Soc. 198 (1974) 253-271. MR 0350420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hugh B. Maynard. A geometrical characterization of Banach spaces with the Radon-Nikodym property . Trans. Amer. Math. Soc. 185 (1973) 493-500. MR 0385521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hugh B. Maynard. A Radon-Niko\'ym theorem for operator-valued measures . Trans. Amer. Math. Soc. 173 (1972) 449-463. MR 0310187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard A. Alò, André de Korvin and Richard J. Easton. Vector valued absolutely continuous functions on idempotent semigroups . Trans. Amer. Math. Soc. 172 (1972) 491-500. MR 0310181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan H. Shuchat. Integral representation theorems in topological vector spaces . Trans. Amer. Math. Soc. 172 (1972) 373-397. MR 0312264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph Kupka. Radon-Nikodym theorems for vector valued measures . Trans. Amer. Math. Soc. 169 (1972) 197-217. MR 0311871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. J. Pettis. On integration in vector spaces . Trans. Amer. Math. Soc. 44 (1938) 277-304. MR 1501970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nelson Dunford. Uniformity in linear spaces . Trans. Amer. Math. Soc. 44 (1938) 305-356. MR 1501971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Garrett Birkhoff. Integration of functions with values in a Banach space . Trans. Amer. Math. Soc. 38 (1935) 357-378. MR 1501815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1